Couldn't find what you looking for?

TRY OUR SEARCH!

I woke up today with a black tongue and some kind of bumps is it the same ? And yes i took pepto tablets last night.
Reply

Loading...

Thanks i was freaking out.
Reply

Loading...

Same,same. Black tongue, stomachache ache and diarrhea. Noticed black tongue after Pepto and tums.
Reply

Loading...

No I haven't had any in about 15 yrs
Reply

Loading...

I take different prescription meds along with over the counter Tylenol for pain
Reply

Loading...

Great tip, thanks!
Reply

Loading...

I have trouble with a black tongue. I've, had it for about a month. It, comes and goes. The only, way for me to get rid of it - is, to drink either white wine or beer. Red wine, makes it - the next, day - really, black. (I, have - been an alcoholic for 20 years; and - a, chain smoker - for, the same time.) I, have - a very poor diet. And - not, very often - do, I eat meat. I also, have the metallic taste in my mouth. And - when, I went to get my ears cleaned out - she said, that my ears are very pink inside. I've, also noticed that my sight is going. I'm, only 38. Wondering - whether, I should see a doctor?
Reply

Loading...

dear sir,nova detox a hair tisue mineral analysis test,69 quid,if the mineral levels are disatrous,pls do a fecal metals test to to see what toxic heavy metal is in u causing the bodies mineral levels to go out of balance,1 in 3 have metal fillings in the teeth,1 in 3 will get senile dementia,get them out they are deadly
Reply

Loading...

Yes had lots of pepto bismol
Reply

Loading...

i just have it now. took 2 pepto bismol chewable last night and now my tongue is black and have bumps
Reply

Loading...

yes you may need to clean you bladder salad greens water no mor meat
Reply

Loading...

It's probably too late at this point, however, even though antibiotics might have negative side effects (if not life threatening) you SHOULD NEVER abruptly discontinue them. Rather contact your doctor and have them switch you to another one. Discontinuing antibiotics and not finishing the course builds resistance, for not only you, but unfortunately contributes to the epidemic the world is facing. Can’t say I haven’t done it myself, so no blame here!! A sufferer of MRSA now I’m unable to take most antibiotics, and I’m allergic to the next mega one used for MRSA — almost killed me twice in the hospital. Anyways, I hope you got better!!
Reply

Loading...